Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Reddish pus filled spots on the thigh. Is this infectious?

Hi, my daughter of 11 has several spots just above her knee/front thigh. they are red with a pus centre at first and incredibly itchy. She has now found one on her waist .Is this infectious? She has had them now for about 4 days. they are about the size of a pea. I have tried itch cream etc, nothing seems 2 work. Please could you advise me.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

It seems that your daughter may be having follicultis.

It is an infection of hair follicles.

There is pustular eruptions on erythematous base with mild pain and itching.

Poor immunity due to any reason may precipitate the disease.

Short course of antibiotics with anti inflammatory drugs may improve the disease.

If there is itching, give her a nti histaminics.

Apply antibiotic cream.

Give her dettol liquid water bath.

She will be improved.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor